Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have been spotting since age 14 when supposed to get period, took B1 shot. Related?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
I been sptting since the 14 ! One day before my period !! I recntly 8 days before took a b12 shoot ! Its only when i used the bathtroom but heavy on toilet pap
Posted Tue, 8 Oct 2013 in Women's Health
Answered by Dr. Rakhi Tayal 5 hours later
Brief Answer:
Likely to be due to hormonal imbalance.

Detailed Answer:
Thanks for trusting us with your health concern.
The mild spotting that you are having is not likely to be related to vitamin b 12 shot that you took a few days ago. Since the pregnancy test is negative, a miscarriage or an implantation bleeding are not likely.
This seems to be due to a minor hormonal imbalance which usually corrects on its own in 7-10 days without a treatment. If the spotting persists then do consult your gynecologist for proper investigations like ultrasound scan and a few blood tests to find out the exact cause.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor